# SDR SWAA2014080530612

- Difficulty date: July 30, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 54,607 hours, 31,845 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER BULKHEAD SKIN CRACKED AT BS 540 BELOW STRINGER 22L.  REPAIRED SKIN IAW EA.
